Alert archive / South Dakota / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 42, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 13, 2017, 7:10 PM CDT for 9 counties in South Dakota. It was in force for 65 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2017, 7:10 PM CDT (00:10 UTC)
- Expired
- Jun 13, 2017, 8:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Brown County, SD, Clark County, SD, Codington County, SD, Day County, SD, Grant County, SD, Hamlin County, SD, Marshall County, SD, Roberts County, SD, Spink County, SD
The radar
The Aberdeen radar (KABR), 76 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 7:18 PM CDT | TSTM WND DMG | Wallace, SD | LARGE TREES UPROOTED. RADAR ESTIMATED TIME. |
| Jun 13, 7:25 PM CDT | FUNNEL CLOUD | Florence, SD | MOVING UP AND DOWN. |
| Jun 13, 7:25 PM CDT | TSTM WND GST 60 | Florence, SD | 60 MPH. |
| Jun 13, 7:29 PM CDT | TSTM WND DMG | 5 Ne Butler, SD | NUMEROUS TREES BLOWN DOWN AND STORAGE SHED COMPLETELY DESTROYED. ESTIMATED WIND GUSTS IN EXCESS OF 90 MPH. |
| Jun 13, 7:29 PM CDT | TSTM WND DMG | 5 Wsw Webster, SD | NUMEROUS TREES BLOWN DOWN AND STORAGE SHED COMPLETELY DESTROYED. ESTIMATED WIND GUSTS IN EXCESS OF 90 MPH. |
| Jun 13, 7:31 PM CDT | TSTM WND DMG | 5 E Bristol, SD | SEVERAL POWER POLES DOWN. TIME ESTIMATED VIA RADAR. |
| Jun 13, 7:31 PM CDT | TSTM WND GST 69 | 4 W Webster, SD | RADAR ESTIMATED TIME. |
| Jun 13, 7:32 PM CDT | TSTM WND DMG | Webster, SD | POWERLINES DOWN IN WEBSTER. TIME ESTIMATED VIA RADAR. |
| Jun 13, 7:33 PM CDT | TSTM WND GST 65 | 7 Sw Waubay, SD | AT LEAST 65 MPH ESTIMATED. |
| Jun 13, 7:33 PM CDT | TSTM WND GST 65 | 8 Sw Waubay, SD | AT LEAST 65 MPH ESTIMATED. |
| Jun 13, 7:34 PM CDT | TSTM WND DMG | 5 Nnw Webster, SD | THREE POWER POLES DOWN. TIME ESTIMATED VIA RADAR. |
| Jun 13, 7:35 PM CDT | TSTM WND DMG | 4 Sw Waubay, SD | DAIRY BARN PARTIALLY DESTROYED. TIME ESTIMATED VIA RADAR. |
| Jun 13, 7:35 PM CDT | TSTM WND GST 60 | 3 S Webster, SD | |
| Jun 13, 7:37 PM CDT | TSTM WND DMG | Waubay, SD | A LOT OF DAMAGE THROUGHOUT TOWN...INCLUDING TREES UPROOTED AND ON HOUSES. POWER OUTAGES ACROSS DAY COUNTY. TIME ESTIMATED VIA RADAR. |
| Jun 13, 7:50 PM CDT | TSTM WND GST 86 | 4 W Waubay, SD | |
| Jun 13, 7:55 PM CDT | TORNADO | 3 Ese Eden, SD | BARN ROOF COMPLETELY COLLAPSED. DEBRIS LOFTED ONE TENTH OF A MILE. |
| Jun 13, 7:56 PM CDT | TSTM WND GST 55 | 2 Se Marvin, SD | |
| Jun 13, 8:10 PM CDT | TSTM WND GST 57 | 6 Ssw Peever, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 3:13 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 0.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 1575 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 479 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.8
The text
As transmitted.
329
WUUS53 KABR 140010
SVRABR
SDC013-025-029-037-051-057-091-109-115-140115-
/O.NEW.KABR.SV.W.0042.170614T0010Z-170614T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Aberdeen SD
710 PM CDT TUE JUN 13 2017
The National Weather Service in Aberdeen has issued a
* Severe Thunderstorm Warning for...
Southwestern Roberts County in northeastern South Dakota...
Day County in northeastern South Dakota...
Southeastern Marshall County in northeastern South Dakota...
Southeastern Brown County in northeastern South Dakota...
Northwestern Hamlin County in northeastern South Dakota...
Northwestern Grant County in northeastern South Dakota...
Northern Clark County in northeastern South Dakota...
Northeastern Spink County in northeastern South Dakota...
Codington County in northeastern South Dakota...
* Until 815 PM CDT
* At 710 PM CDT, severe thunderstorms were located along a line
extending from near Conde to near Hillcrest Colony to near Naples,
moving northeast at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Severe thunderstorms will be near,
Henry and Bradley around 715 PM CDT.
Wallace, Tinkertown, Swan Lake, Long Lake and Goose Lake around
720 PM CDT.
Butler, Memorial Park Camping Site, Sandy Shore Rec Area, Lake
Kampeska, Medicine Lake, Grass Lake and Pelican Lake around 725 PM
CDT.
Watertown, Florence, Bristol, Andover, Watertown City Park and
Antelope Lake around 730 PM CDT.
Rauville, Bitter Lake and Dakota Sioux Casino around 735 PM CDT.
Waubay, Blue Dog Lake and Rush Lake around 740 PM CDT.
South Shore, Ortley, Campbell Slough and Enemy Swim Housing around
745 PM CDT.
Summit, Roslyn, Grenville, Rudebusch Corner and Enemy Swim Lake
around 750 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
A tornado watch remains in effect until 1000 PM CDT for northeastern
South Dakota.
LAT...LON 4568 9762 4552 9709 4525 9663 4469 9747
4496 9769 4514 9818
TIME...MOT...LOC 0010Z 222DEG 49KT 4515 9804 4501 9764 4480 9747
HAIL...1.00IN
WIND...70MPH
$$
TDK4 follow-up statements
812
WWUS53 KABR 140030
SVSABR
Severe Weather Statement
National Weather Service Aberdeen SD
730 PM CDT TUE JUN 13 2017
SDC013-057-115-140039-
/O.CAN.KABR.SV.W.0042.000000T0000Z-170614T0115Z/
Brown SD-Hamlin SD-Spink SD-
730 PM CDT TUE JUN 13 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN...
NORTHWESTERN HAMLIN AND NORTHEASTERN SPINK COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1000 PM CDT for northeastern
South Dakota.
LAT...LON 4568 9762 4552 9709 4525 9663 4480 9730
4506 9762 4534 9797
TIME...MOT...LOC 0029Z 219DEG 51KT 4542 9785 4522 9740 4493 9715
$$
SDC025-029-037-051-091-109-140115-
/O.CON.KABR.SV.W.0042.000000T0000Z-170614T0115Z/
Roberts SD-Day SD-Marshall SD-Grant SD-Clark SD-Codington SD-
730 PM CDT TUE JUN 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN ROBERTS...DAY...SOUTHEASTERN MARSHALL...NORTHWESTERN
GRANT...NORTHEASTERN CLARK AND CODINGTON COUNTIES...
At 729 PM CDT, severe thunderstorms were located along a line
extending from near Andover to near Bitter Lake to Watertown City
Park, moving northeast at 60 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Watertown, Webster, Waubay, Florence, Bristol, Summit, Rauville,
South Shore, Roslyn, Andover, Eden, Wallace, Bradley, Twin Brooks,
Ortley, Grenville, Marvin, Butler, Lily and Medicine Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 1000 PM CDT for northeastern
South Dakota.
LAT...LON 4568 9762 4552 9709 4525 9663 4480 9730
4506 9762 4534 9797
TIME...MOT...LOC 0029Z 219DEG 51KT 4542 9785 4522 9740 4493 9715
HAIL...0.75IN
WIND...70MPH
$$
TDK694
WWUS53 KABR 140042
SVSABR
Severe Weather Statement
National Weather Service Aberdeen SD
742 PM CDT TUE JUN 13 2017
SDC025-140051-
/O.CAN.KABR.SV.W.0042.000000T0000Z-170614T0115Z/
Clark SD-
742 PM CDT TUE JUN 13 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1000 PM CDT for northeastern
South Dakota.
LAT...LON 4568 9762 4552 9709 4525 9663 4480 9730
4482 9732 4520 9744 4547 9784
TIME...MOT...LOC 0041Z 222DEG 49KT 4554 9770 4534 9725 4505 9700
$$
SDC029-037-051-091-109-140115-
/O.CON.KABR.SV.W.0042.000000T0000Z-170614T0115Z/
Roberts SD-Day SD-Marshall SD-Grant SD-Codington SD-
742 PM CDT TUE JUN 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN ROBERTS...NORTHEASTERN DAY...SOUTHEASTERN
MARSHALL...NORTHWESTERN GRANT AND CENTRAL CODINGTON COUNTIES...
At 741 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Pierpont to near Ortley to near
Waverly, moving northeast at 55 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Watertown, Webster, Waubay, Florence, Summit, Rauville, South Shore,
Roslyn, Eden, Twin Brooks, Ortley, Grenville, Marvin, Medicine Lake,
Finley Heights Housing, Grass Lake, Lake Kampeska, Rudebusch Corner,
Blue Dog Lake and Piyas Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across. SEEK SHELTER NOW inside a sturdy structure and
stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 1000 PM CDT for northeastern
South Dakota.
LAT...LON 4568 9762 4552 9709 4525 9663 4480 9730
4482 9732 4520 9744 4547 9784
TIME...MOT...LOC 0041Z 222DEG 49KT 4554 9770 4534 9725 4505 9700
HAIL...0.75IN
WIND...70MPH
$$
TDK239
WWUS53 KABR 140056
SVSABR
Severe Weather Statement
National Weather Service Aberdeen SD
756 PM CDT TUE JUN 13 2017
SDC029-037-051-091-109-140115-
/O.CON.KABR.SV.W.0042.000000T0000Z-170614T0115Z/
Roberts SD-Day SD-Marshall SD-Grant SD-Codington SD-
756 PM CDT TUE JUN 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN ROBERTS...NORTHEASTERN DAY...SOUTHEASTERN
MARSHALL...NORTHWESTERN GRANT AND NORTHEASTERN CODINGTON COUNTIES...
At 756 PM CDT, severe thunderstorms were located along a line
extending from Fort Sisseton State Park to Finley Heights Housing to
Twin Brooks, moving northeast at 55 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Waubay, Summit, Rauville, South Shore, Roslyn, Eden, Twin Brooks,
Ortley, Grenville, Marvin, Finley Heights Housing, Rudebusch Corner,
Blue Dog Lake, Piyas Lake, Waubay Wildlife Rec Area, Enemy Swim Lake,
Campbell Slough, Pickerel Lake Rec Area, Opitz Lake and Enemy Swim
Housing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across. SEEK SHELTER NOW inside a sturdy structure and
stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 1000 PM CDT for northeastern
South Dakota.
LAT...LON 4568 9762 4552 9709 4525 9663 4493 9710
4527 9727 4559 9771
TIME...MOT...LOC 0056Z 222DEG 49KT 4568 9752 4548 9707 4519 9682
HAIL...0.75IN
WIND...70MPH
$$
TDK097
WWUS53 KABR 140110
SVSABR
Severe Weather Statement
National Weather Service Aberdeen SD
810 PM CDT TUE JUN 13 2017
SDC029-037-051-091-109-140119-
/O.EXP.KABR.SV.W.0042.000000T0000Z-170614T0115Z/
Roberts SD-Day SD-Marshall SD-Grant SD-Codington SD-
810 PM CDT TUE JUN 13 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROBERTS...
NORTHEASTERN DAY...SOUTHEASTERN MARSHALL...NORTHWESTERN GRANT AND
NORTHEASTERN CODINGTON COUNTIES WILL EXPIRE AT 815 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
A tornado watch remains in effect until 1000 PM CDT for northeastern
South Dakota.
LAT...LON 4568 9762 4552 9709 4525 9663 4493 9710
4527 9727 4559 9771
TIME...MOT...LOC 0109Z 222DEG 49KT 4580 9736 4560 9691 4531 9666
$$
TDKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:52 PM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jun 13, 2:52 PM CDT, 4 hours 18 minutes before
Area Forecast Discussion National Weather Service Aberdeen SD 252 PM CDT Tue Jun 13 2017 .SHORT TERM...(This Evening through Wednesday Afternoon) Issued at 252 PM CDT Tue Jun 13 2017 Still plenty of clouds across much of the CWA this afternoon as dewpoints continue to climb through the upper 60s and lower 70s. Surface trough is west of the James valley, but looks to have cleared the Missouri valley as winds have turned north/northwest there already. CAM solutions still showing convection beginning in the next few hours, and will likely have to await the vort maxima over western Nebraska to get the larger scale ascent going. Severe parameters still support potential for large hail, damaging winds, and even an isolated tornado or two. Winds are more backed across the eastern CWA where there may be a better tornado potential. Initially, storms may fire over FSD CWA as satellite suggests the cumulus are becoming a bit more congested east of Chamberlain. Have made a few adjustments to POPs based on current thinking and CAM trends. Whatever activity that develops late this afternoon is expected to form a line/broken line of storms as activity pushes east into MN later this evening. Activity looks to be out of the area by 06Z tonight. Dry conditions will return on Wednesday, with breezy west winds. Highs will rise into the lower 80s for most locations. .LONG TERM...(Wednesday Evening through Tuesday) Issued at 252 PM CDT Tue Jun 13 2017 The long term looks to be a bit more tranquil. Flat mid level flow across the region should gradually transition to a western conus ridge and eastern conus trof by the end of the period. This should result in temperatures averaging out right around normal for most of the period. The highest probabilities for measurable rain should be on Saturday as a decent wave aloft moves across the forecast area. Stability progs suggest not much chance of severe weather throughout the entire long term. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 1239 PM CDT Tue Jun 13 2017 A mix of vfr/mvfr cigs will continue over the east into the afternoon, but mainly vfr conditions should take over by mid to late afternoon after some day time mixing. Showers and storms are expected to fire up late this afternoon and evening mainly around KABR/KATY. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...None. MN...None. && SHORT TERM...TMT LONG TERM...TDK AVIATION...TDK
Hazardous weather outlook, Jun 13, 5:25 AM CDT, 13 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Aberdeen SD 525 AM CDT Tue Jun 13 2017 MNZ039-046-SDZ007-008-011-019>023-141030- Traverse-Big Stone-Marshall-Roberts-Day-Clark-Codington-Grant- Hamlin-Deuel- 525 AM CDT Tue Jun 13 2017 This Hazardous Weather Outlook is for portions of west central Minnesota and northeast South Dakota. .DAY ONE...Today and Tonight Thunderstorms will remain in the forecast this morning, and an isolated severe storm or two could produce hail to quarter size. Storms will redevelop this afternoon ahead of a cold front. The threat storms pose this afternoon include large hail, strong winds, and tornadoes. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested this afternoon. SDZ005-006-010-017-018-036-037-051-141030- McPherson-Brown-Edmunds-Faulk-Spink-Hyde-Hand-Buffalo- 525 AM CDT Tue Jun 13 2017 This Hazardous Weather Outlook is for portions of central South Dakota, north central South Dakota, and northeast South Dakota. .DAY ONE...Today and Tonight Thunderstorms will remain in the forecast early today, however severe weather is not expected for the rest of the morning hours. Storms will redevelop this afternoon ahead of a cold front. Storms that form this afternoon could generate large hail and strong winds. An isolated tornado or two is also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested this afternoon. SDZ003-004-009-015-016-033>035-045-048-141030- Corson-Campbell-Walworth-Dewey-Potter-Stanley-Sully-Hughes-Jones- Lyman- 525 AM CDT Tue Jun 13 2017 /425 AM MDT Tue Jun 13 2017/ This Hazardous Weather Outlook is for portions of central South Dakota and north central South Dakota. .DAY ONE...Today and Tonight Thunderstorms will remain in the forecast through the early morning hours, however no severe weather is expected. Thunderstorm chances will rapidly diminish through the mid to late morning hours with dry conditions this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Connelly
In the hours before
Local storm report, Jun 13, 5:55 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
555 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL BATH 45.47N 98.32W
06/13/2017 E0.50 INCH BROWN SD EMERGENCY MNGR
&&
RVLocal storm report, Jun 13, 5:59 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
559 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TORNADO 5 SSW ZELL 44.83N 98.77W
06/13/2017 HAND SD LAW ENFORCEMENT
SEVERAL BUILDINGS AND TREES DAMAGED. RADAR
ESTIMATED TIME.
&&
RLLocal storm report, Jun 13, 6:07 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
607 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 2 W BRENTFORD 45.16N 98.36W
06/13/2017 SPINK SD NWS EMPLOYEE
TREE LIMBS DOWN.
&&
RLLocal storm report, Jun 13, 6:08 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
608 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 1 N BRENTFORD 45.17N 98.32W
06/13/2017 SPINK SD TRAINED SPOTTER
POWER POLE SNAPPED. RADAR ESTIMATED TIME.
&&
RLLocal storm report, Jun 13, 6:11 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
611 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TORNADO 1 S GROTON 45.44N 98.10W
06/13/2017 BROWN SD TRAINED SPOTTER
&&
RLLocal storm report, Jun 13, 6:44 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
644 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM FUNNEL CLOUD 3 W PIERPONT 45.50N 97.89W
06/13/2017 DAY SD TRAINED SPOTTER
&&
RLThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:16 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Deuel, Grant, Hamlin | 59 min |
| Jun 13, 7:22 PM CDT | Severe Thunderstorm Warning | ABR | Marshall | 23 min |
| Jun 13, 7:24 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall | 21 min |
| Jun 13, 7:38 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall | 52 min |
| Jun 13, 7:45 PM CDT | Tornado Warning | ABR | Day, Marshall, Roberts | 34 min |
| Jun 13, 8:03 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Deuel, Grant, Roberts | 42 min |
| Jun 13, 8:12 PM CDT | Severe Thunderstorm Warning | ABR | Marshall, Roberts | 33 min |
| Jun 13, 8:38 PM CDT | Severe Thunderstorm Warning | ABR | Roberts | 22 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.